# SDR GTIA2016111501664

- Difficulty date: November 15, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N616NK
- Make and model: Airbus A320-232
- Aircraft serial: 5370
- Aircraft time: 16,515 hours, 7,408 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bearing
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT OPEN FROM THE OUTSIDE OF AIRCRAFT WITHOUT ASSISTANCE FROM INSIDE CABIN. PERFORMED GVI OF L1 DOOR AND LUBRICATED L1 DOOR HINGE ARM SUPPORT FITTING BEARINGS IAW AMM 52-11-00 AND 12-22-52 OPERATED DOOR WITH NO DEFECTS NOTED.
